# SDR CALA0801038

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 35,220 hours, 5,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 1241-1417 RBL 88 SEAT TRACK CROWN SLIP FOUND CORRODED.  CABIN BODY STATION 1208-1428 RBL 88 SEAT TRACK REPAIRED PER EC/RA 5320-01911.
